Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 87, NWS Grand Rapids, MI

November 18, 2011

NWS Grand Rapids, MI issued this small craft advisory at Nov 18, 2011, 8:37 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2011, 8:37 PM EST (01:37 UTC)
Expired
Nov 19, 2011, 3:46 PM EST
In force
19 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WHUS73 KGRR 190137
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
837 PM EST FRI NOV 18 2011

LMZ844-845-190945-
/O.CAN.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/
/O.NEW.KGRR.SC.Y.0087.111119T0137Z-111119T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
837 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WILL GUST TO 30 KTS OR LOWER OVERNIGHT.

* WAVES...WILL HOLD STEADY IN THE 6 TO 8 FOOT RANGE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-190945-
/O.CON.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
837 PM EST FRI NOV 18 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY...

* WINDS...SOUTHWEST GALES OF 40 KNOTS TONIGHT...WILL DIMINISH TO BELOW
  GALE FORCE BY EARLY MORNING.

* WAVES...WAVES WILL BE AS HIGH AS 8 TO 10 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
3 follow-up statements
640 
WHUS73 KGRR 190842
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
342 AM EST SAT NOV 19 2011

LMZ846>849-192100-
/O.CAN.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/
/O.EXB.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
342 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING ORIGINALLY ENDING AT 5 AM HAS BEEN
CANCELLED.

* WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER
  THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-192100-
/O.EXT.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
342 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM
EST THIS EVENING. 

* WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$


HTTP://WWW.WEATHER.GOV/GRR
559 
WHUS73 KGRR 191704
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1204 PM EST SAT NOV 19 2011

LMZ844>849-200115-
/O.CON.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.CON.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1204 PM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM EST THIS EVENING...

* WINDS...SOUTH WINDS TO 30 KNOTS THIS AFTERNOON WILL INCREASE TO
  35 KNOTS GALES THIS EVENING. GALE CONDITIONS ARE EXPECTED FROM
  LATE AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL SHIFT TO THE
  NORTHWEST OVERNIGHT AND DROP BELOW GALE INTO THE 20 TO 30 KNOT
  RANGE.

* WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE 
  LATER THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRR

DUKE
294 
WHUS73 KGRR 192046
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 PM EST SAT NOV 19 2011

LMZ844>849-200500-
/O.CAN.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/
/O.EXT.KGRR.GL.W.0040.111119T2100Z-111120T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 PM EST SAT NOV 19 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED THIS EVENING
  BEFORE DIMINISHING SLIGHTLY OVERNIGHT TO NORTHWEST WINDS TO 30
  KNOTS.

* WAVES...WAVES AS HIGH AS 6 TO 9 FEET CAN BE EXPECTED IN THE
  NEARSHORE WATERS THIS EVENING AND INTO TONIGHT...ESPECIALLY
  SOUTH OF WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 6:23 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Nov 18, 6:23 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
623 PM EST FRI NOV 18 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(427 PM EST FRI NOV 18 2011)
A COLD FRONT WILL APPROACH SOUTHWEST LOWER MICHIGAN FROM THE WEST ON
SATURDAY...MOVING THROUGH THE STATE SATURDAY NIGHT. IT WILL REMAIN
DRY TONIGHT THROUGH SATURDAY MORNING...WITH SHOWERS INCREASING IN
COVERAGE SATURDAY AFTERNOON AND EVENING. THE BEST CHANCES FOR RAIN
WILL COME SATURDAY NIGHT. DRY WEATHER IS FORECAST FOR SUNDAY AND
MONDAY. HIGH TEMPERATURES WILL BE WARMER THAN NORMAL AROUND 50
DEGREES ON SATURDAY...COOLING TO NEAR NORMAL ON MONDAY IN THE LOWER
40S.

&&

.SHORT TERM...(427 PM EST FRI NOV 18 2011)
MAIN CONCERN IN THE SHORT TERM WERE WINDS THIS EVENING AND THEN
CHANCES FOR SHOWERS SATURDAY AND SATURDAY NIGHT. MAINTAINED THE WIND
ADVISORY IN THE LAKESHORE COUNTIES...BUT EXTENDED IT A FEW HOURS
THROUGH 1100 PM. THE EVENING UPDATE MAY BE ABLE TO CANCEL IT
EARLY...BUT THE THINKING WAS... WE MAY STILL HAVE SOME ADVISORY
GUSTS ALONG THE COAST AT THE EARLIER ENDING TIME OF 700 PM.

SHOWERS WITH THE NEXT SYSTEM SHOULD HOLD OFF FOR MUCH OF THE DAY ON
SATURDAY...SPREADING INTO THE CWA IN THE AFTERNOON. MOISTURE WITH
THE SYSTEM IS NOT IMPRESSIVE...AND IS CONFINED TO BELOW 10000FT OVER
A LARGE PORTION OF THE FORECAST AREA. THEREFORE...WE ARE NOT
EXPECTING SIGNIFICANT RAIN...WITH MANY AREAS SEEING LESS THAN A
TENTH OR SO. THE HIGHEST TOTALS WILL LIKELY COME ACROSS CENTRAL
LOWER MICHIGAN WHERE AS MUCH AS TWO TENTHS OF AN INCH ARE POSSIBLE.
CENTRAL LOWER MICHIGAN WILL BE CLOSER TO THE MID LEVEL FORCING WITH
THE NORTHERN STREAM SHORTWAVE.

DRY AIR ADVECTS IN RAPIDLY IN THE WAKE OF THE COLD FRONTAL PASSAGE
FOR SUNDAY. HAVE DRY WX FORECAST SUNDAY AND SUNDAY NIGHT.

&&

.LONG TERM...(427 PM EST FRI NOV 18 2011)
(MONDAY THROUGH FRIDAY)
MAIN FOCUS OF THE LONG TERM CONTINUES TO BE THE SYSTEM THAT WILL BE
MOVING BY TO OUR SOUTH DURING THE TUE/TUE NIGHT TIME FRAME AND
WHETHER WE WILL SEE PCPN FROM IT.

HIGH PRESSURE IN THE WAKE OF THE SAT NIGHT SYSTEM SHOULD STILL BE IN
CONTROL OF THE WX FOR MON. A DRY AIR MASS WITH NE FLOW WILL BE IN
PLACE. ALL MODELS ARE NOW SHOWING THE TWO BRANCHES OF THE JET
REMAINING SEPARATE...AND MOISTURE REMAINING SOUTH OF THE AREA FOR
MON...KEEPING THE AREA DRY.

SOME UNCERTAINTY STILL EXISTS REGARDING THE TUE/TUE NIGHT SYSTEM...
AND WHETHER WE WILL SEE PCPN DURING THAT PERIOD. THE UNCERTAINTY
REVOLVES AROUND THE INTERACTION OF THE NRN AND SRN STREAMS. THE
FURTHER SOUTH SOLUTIONS KEEP THE STREAMS SEPARATE...AND THE LOW
PASSES FAR ENOUGH SOUTH TO KEEP PCPN OUT OF THE AREA. THE MORE NRN
SOLUTION /MAINLY THE EURO AND ITS ENSEMBLES/ HAVE SOME DEGREE OF
UPPER PHASING WHICH ALLOWS THE SFC LOW TO BE A BIT STRONGER AND
FURTHER NORTH. IT IS TOUGH TO DECIDE WHETHER WHICH WAY IS THE WAY TO
GO. WE HAVE MAINTAINED A CHC OF RAIN TUE AND RAIN/SNOW TUE NIGHT FOR
THE SOUTH.

MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE FIRST FEW DAYS
OF THE UPCOMING HOLIDAY TRAVEL PERIOD. A FAIRLY DECENT UPPER RIDGE
WILL TAKE SHAPE ACROSS THE CENTRAL PORTION OF THE COUNTRY MID-WEEK
AND SLOWLY MOVE ACROSS THE AREA THROUGH FRI. THIS WOULD PROVIDE DRY
WEATHER AND SEASONABLE TEMPS FOR THE BUSY TRAVEL DAY THE DAY BEFORE
THANKSGIVING. TEMPS WOULD CONTINUE TO MODERATE THROUGH THE HOLIDAY
AND INTO NEXT FRI AS SSW WINDS PICK UP. DRY WEATHER WOULD ALSO
CONTINUE THROUGH FRI. CONFIDENCE IN THIS SCENARIO IS RATHER DECENT
FOR BEING 5 TO 7 DAYS OUT.

&&

.AVIATION...(623 PM EST FRI NOV 18 2011)
VFR CONDITIONS OVERNIGHT WITH STRONG SOUTH WINDS SLOWLY SUBSIDING
BUT STILL GUSTING OVER 20 KNOTS THROUGH THE NIGHT. LOWER CLOUDS WILL
BE ON THE INCREASE SATURDAY MORNING WITH MVFR CEILINGS POSSIBLE BY
LATE AFTERNOON ALONG WITH SCATTERED SHOWERS AS LOW PRESSURE CENTER
DRAWS CLOSER. SOUTH WINDS WILL REMAIN STRONG THROUGH SATURDAY
AFTERNOON AND MAY EVEN INCREASE SATURDAY EVENING.

&&

.MARINE...(427 PM EST FRI NOV 18 2011)
HAVE MAINTAINED THE GALE WARNING INTO THE OVERNIGHT HOURS. CURRENT
GUSTS ALONG THE SHORE RANGE FROM 35-45 KNOTS...SO THE GALE HEADLINE
LOOKS GOOD. WINDS SHOULD FALL BELOW GALE OVERNIGHT PERSISTING
THROUGH MUCH OF SATURDAY.

A CORE OF WINDS...POSSIBLY TO GALE FORCE WILL MOVE THROUGH THE
NEARSHORE WATERS ONCE AGAIN FROM LATE AFTERNOON THROUGH THE EVENING
HOURS OF SATURDAY AHEAD OF AN APPROACHING COLD FRONT. WILL LET THE
CURRENT GALE WARNING END BEFORE WE ADDRESS THE NEXT ONE.

WEBCAMS TODAY HAVE SHOWN PLENTY OF WHITEWATER WITH WAVES IN THE
10-15 FOOT RANGE. PIER STRUCTURES WILL REMAIN A HAZARDOUS PLACE
THROUGH THE EVENING.

&&

.HYDROLOGY...(427 PM EST FRI NOV 18 2011)
NO HYDRO ISSUES ARE EXPECTED OVER THE COURSE OF THE NEXT 5 DAYS.
RIVER LEVELS ACCORDING TO THE USGS PERCENT OF NORMAL PAGE ARE IN THE
NORMAL RANGE...OR WELL WITHIN BANK. NORMAL RIVER LEVELS COMBINED
WITH PRECIPITATION FORECAST TO BE LESS THAN A QUARTER INCH OVER THE
NEXT 5 DAYS LEADS TO LITTLE IN THE WAY OF HYDRO CONCERNS. THE MOST
SIGNIFICANT PRECIPITATION...POSSIBLY A TENTH OR TWO...WITH THE
SAT/SAT NIGHT SYSTEM WILL BE ACROSS CENTRAL LOWER MICHIGAN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FOR THE LAKESHORE COUNTIES THROUGH 1100PM.
LM...GALE WARNING THROUGH TONIGHT ALL NEARSHORE ZONES.

&&

SYNOPSIS:     DUKE
SHORT TERM:   DUKE
LONG TERM:    NJJ
AVIATION:     OSTUNO
MARINE:       DUKE
HYDROLOGY:    DUKE
Hazardous weather outlook, Nov 18, 5:45 AM EST, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
545 AM EST FRI NOV 18 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-191045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
545 AM EST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIND GUSTS TO 50 MPH OUT OF THE SOUTHWEST ARE LIKELY TODAY ALONG THE
LAKE MICHIGAN SHORELINE. WINDS GUSTS TO 40 MPH ARE EXPECTED INLAND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-191045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
545 AM EST FRI NOV 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS OUT OF THE SOUTHWEST AND WAVES IN EXCESS OF 10 FEET
TODAY AND TONIGHT WILL CREATE EXTREMELY HAZARDOUS CONDITIONS FOR
MARINERS AND ANYONE VENTURING OUT ON PIERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

In the hours before

Local storm report, Nov 18, 4:52 PM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
452 PM EST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     NON-TSTM WND GST 3 WSW BATTLE CREEK      42.31N 85.25W
11/18/2011  M40.00 MPH       CALHOUN            MI   ASOS

1214 PM     NON-TSTM WND GST 4 SSE KALAMAZOO         42.24N 85.56W
11/18/2011  M37.00 MPH       KALAMAZOO          MI   ASOS

1215 PM     NON-TSTM WND GST 4 S MUSKEGON            43.17N 86.24W
11/18/2011  M48.00 MPH       MUSKEGON           MI   ASOS

1224 PM     NON-TSTM WND GST 3 WNW JACKSON           42.26N 84.46W
11/18/2011  M40.00 MPH       JACKSON            MI   ASOS

1235 PM     NON-TSTM WND GST 3 SW FREMONT            43.44N 85.99W
11/18/2011  M45.00 MPH       NEWAYGO            MI   AWOS

1235 PM     NON-TSTM WND GST 2 E LUDINGTON           43.96N 86.41W
11/18/2011  M44.00 MPH       MASON              MI   AWOS

1243 PM     NON-TSTM WND GST 3 SSW CASCADE           42.88N 85.52W
11/18/2011  M38.00 MPH       KENT               MI   ASOS

1254 PM     NON-TSTM WND GST 2 NNW BIG RAPIDS        43.72N 85.50W
11/18/2011  M40.00 MPH       MECOSTA            MI   AWOS

1255 PM     NON-TSTM WND GST 3 S HOLLAND             42.74N 86.10W
11/18/2011  M48.00 MPH       ALLEGAN            MI   ASOS

1255 PM     NON-TSTM WND GST 2 ENE CHARLOTTE         42.57N 84.81W
11/18/2011  M40.00 MPH       EATON              MI   AWOS

0112 PM     NON-TSTM WND GST 3 NW LANSING            42.78N 84.59W
11/18/2011  M47.00 MPH       CLINTON            MI   ASOS

0115 PM     NON-TSTM WND GST 2 NE MOUNT PLEASANT     43.62N 84.74W
11/18/2011  M38.00 MPH       ISABELLA           MI   AWOS

0135 PM     NON-TSTM WND GST 4 SSE SOUTH HAVEN       42.35N 86.26W
11/18/2011  M35.00 MPH       VAN BUREN          MI   AWOS

0153 PM     NON-TSTM WND GST 1 SE MASON              42.57N 84.42W
11/18/2011  M29.00 MPH       INGHAM             MI   AWOS

0154 PM     NON-TSTM WND GST 1 SSE MARSHALL          42.25N 84.96W
11/18/2011  M35.00 MPH       CALHOUN            MI   AWOS

0208 PM     NON-TSTM WND GST 4 SSW ALMA              43.32N 84.69W
11/18/2011  M36.00 MPH       GRATIOT            MI   AWOS

&&

NJJ
Local storm report, Nov 18, 4:53 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
453 PM EST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     NON-TSTM WND GST 3 S IONIA               42.94N 85.06W
11/18/2011  M38 MPH          IONIA              MI   AWOS

&&

NJJ
Local storm report, Nov 18, 5:07 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 PM EST FRI NOV 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     NON-TSTM WND GST 3 WSW BATTLE CREEK      42.31N 85.25W
11/18/2011  M40.00 MPH       CALHOUN            MI   ASOS

1214 PM     NON-TSTM WND GST 4 SSE KALAMAZOO         42.24N 85.56W
11/18/2011  M37.00 MPH       KALAMAZOO          MI   ASOS

1215 PM     NON-TSTM WND GST 4 S MUSKEGON            43.17N 86.24W
11/18/2011  M48.00 MPH       MUSKEGON           MI   ASOS

1224 PM     NON-TSTM WND GST 3 WNW JACKSON           42.26N 84.46W
11/18/2011  M40.00 MPH       JACKSON            MI   ASOS

1232 PM     NON-TSTM WND GST 5 W HOLLAND             42.78N 86.21W
11/18/2011  M50.00 MPH       OTTAWA             MI   PUBLIC

1235 PM     NON-TSTM WND GST 3 SW FREMONT            43.44N 85.99W
11/18/2011  M45.00 MPH       NEWAYGO            MI   AWOS

1235 PM     NON-TSTM WND GST 2 E LUDINGTON           43.96N 86.41W
11/18/2011  M44.00 MPH       MASON              MI   AWOS

1240 PM     NON-TSTM WND GST SW BIG SABLE POINT      44.06N 86.51W
11/18/2011  M52.00 MPH       MASON              MI   OFFICIAL NWS OBS

1243 PM     NON-TSTM WND GST 3 SSW CASCADE           42.88N 85.52W
11/18/2011  M38.00 MPH       KENT               MI   ASOS

1254 PM     NON-TSTM WND GST 2 NNW BIG RAPIDS        43.72N 85.50W
11/18/2011  M40.00 MPH       MECOSTA            MI   AWOS

1255 PM     NON-TSTM WND GST 2 ENE CHARLOTTE         42.57N 84.81W
11/18/2011  M40.00 MPH       EATON              MI   AWOS

1255 PM     NON-TSTM WND GST 3 S HOLLAND             42.74N 86.10W
11/18/2011  M48.00 MPH       ALLEGAN            MI   ASOS

0112 PM     NON-TSTM WND GST 3 NW LANSING            42.78N 84.59W
11/18/2011  M47.00 MPH       CLINTON            MI   ASOS

0114 PM     NON-TSTM WND GST 3 S IONIA               42.94N 85.06W
11/18/2011  M38.00 MPH       IONIA              MI   AWOS

0115 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
11/18/2011  M43.00 MPH       VAN BUREN          MI   OFFICIAL NWS OBS

0115 PM     NON-TSTM WND GST 2 NE MOUNT PLEASANT     43.62N 84.74W
11/18/2011  M38.00 MPH       ISABELLA           MI   AWOS

0130 PM     NON-TSTM WND GST 4 W MUSKEGON            43.23N 86.34W
11/18/2011  M55.00 MPH       MUSKEGON           MI   OFFICIAL NWS OBS

0135 PM     NON-TSTM WND GST 4 SSE SOUTH HAVEN       42.35N 86.26W
11/18/2011  M35.00 MPH       VAN BUREN          MI   AWOS

0153 PM     NON-TSTM WND GST 1 SE MASON              42.57N 84.42W
11/18/2011  M29.00 MPH       INGHAM             MI   AWOS

0154 PM     NON-TSTM WND GST 1 SSE MARSHALL          42.25N 84.96W
11/18/2011  M35.00 MPH       CALHOUN            MI   AWOS

0208 PM     NON-TSTM WND GST 4 SSW ALMA              43.32N 84.69W
11/18/2011  M36.00 MPH       GRATIOT            MI   AWOS

&&

NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 3:42 AM ESTGale WarningGRR18 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.